RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 3, Pages 337–348 (Mi mz4952)  

Uniqueness of the best approximation in mean of vector-valued functions

A. L. Garkavi


Full text: PDF file (1033 kB)

English version:
Mathematical Notes, 1986, 39:3, 183–189

Bibliographic databases:

UDC: 517
Received: 11.09.1984

Citation: A. L. Garkavi, “Uniqueness of the best approximation in mean of vector-valued functions”, Mat. Zametki, 39:3 (1986), 337–348; Math. Notes, 39:3 (1986), 183–189

Citation in format AMSBIB
\Bibitem{Gar86}
\by A.~L.~Garkavi
\paper Uniqueness of the best approximation in mean of vector-valued functions
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 3
\pages 337--348
\mathnet{http://mi.mathnet.ru/mz4952}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=850180}
\zmath{https://zbmath.org/?q=an:0602.41026}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 3
\pages 183--189
\crossref{https://doi.org/10.1007/BF01170245}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E592400005}


Linking options:
  • http://mi.mathnet.ru/eng/mz4952
  • http://mi.mathnet.ru/eng/mz/v39/i3/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:88
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019